# SDR 96FDEA01007

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-224-01 AND BARE METAL AT BS 480 BEAM FROM LBL 44 - RBL 23, WL 208.1.  REPAIRED BS 480 FLOOR BEAM FROM RBL 16 - LBL 17, WL 208 PER FEDEX SRM 53-10-8 AND ALODINED AND PRIMED BARE METAL AREAS.
